2 mg plus Mirapex user for over 16 years

 2 mg plus Mirapex user for over 16 years

I have anxiety, memory loss, confusion, trouble speaking words sometimes, compulsiveness, fall a lseep in the day time, short term memory loss, double vision and vertigo for 11 months. I take at least 2mg of Pramipexole every evening. Used to take 900mg of neurotin with 1mg of mirapex. Been to so many doctors with no results. Had surgery for double vision and I still have it. Doctors have no explination as to why. Lost my job from double vision and am now on disability. Could it be mirapex? (Sorry about the pic...I don't know how to get it out. I thought it was for profile)

Last edited by

8 Replies

oldestnewest
  • Yes, your problems could absolutely be Mirapex. Sifrol also have pramexipole as head content and we shall not take over 0,54 mg!!! As soon as we get problems we shall LOWEN the dose not highen it. So I suggest that you start to lowen your dose carefully and slow at once! (Sorry for not knowing proper english words) This is quite new knowledge and our doctors does not know this.

  • Probably most if not all what you have said, could be down to the Mirapex. That dose is too high... You need to get off the Mirapex as Swedish has said. But you will need the help from your doctor, getting off Mirapex is not easy. You will need to take some type of opiate while either slowing weaning off the Mirapex or just stopping it, the latest info seems to be from one RLS expert, that weaning off is just prolonging the suffering of getting off Mirapex. But, which way you want to do i guess is up to you. A lot of people get Tramadol from their doctor or even better is morphine, to help with the withdrawals from Mirapex. So, see your doctor as soon as, and explain to him/her what needs to be done and what you will need to help with the withdrawals. Good luck...

  • Nice picture for me to wake up to. You are a beauty. =)

    Do you still have double vision?

  • Thank you all for your input. My husband told me years ago about the side effects of Mirapex. It is my wonder drug. I still have the restless legs off and on. Sometimes I take an extra 0.50 mg to stop them.

    My symptoms...All of which I have not listed. .are common for several drugs. How can you prove without a doubt that this drug is causing them. Even if Mirapex was the only drug I was on..how can you prove the double vision, Co fusion etc are caused by this. Some symptoms will never go away if if I stop taking it.

    So go thru horrific withdrawals to get onto a drug that also has bad side effects?

    I have used Rep quit , maxed out in 3 days. Neuro and neuronton. None come even close to Mirapex.

    I'm not trying to disagree with all of you but how can you prove like say the guy that lost everything from his gambling because of Mirapex?

    And what drug takes its place that will stop my uncontrolled leg arm and shoulder movements. Night is worse but once it gets started it's 24/7.

    I have double vision for 9 years now. Had the surgery and was unsuccessful

    Have been to over 6 specialists including 4 neuro opticsl. They have no answer. All have said casually in conversation a side effect of Mirapex is double vision but I think only because it's listed on the drug reactions.

    I don't know...I'm hoping some of you can give me the answers or togethet we will search and find them.

  • You still need to get off the Mirapex, you wont know what symptoms will go or stay until you get of it. The lawsuits from people gambling etc was proved because i guess there were many who that happened to. What other meds are you taking...?? All med can have side effects, for whatever you take them for. just that some get side effects, some dont. The only other meds which i see you havent mentioned , to take are the opiates, they work for most people for RLS. The Mirapex isnt your wonder drug, if its causing or has caused the symptoms you have described, and you are having augmentation...

  • Get off Mirapex and take what? Getting a doc to prescribe an opioid. ...I have changed docs so many times that I don't have a history with any. I'm only on a blood pressure and stomach medicine. So let's say the Mirapex is cause of my pro lems. I have a brain leasions that no one says why. They say the damage is done. It's not going to bring my memory back or a lot of my problems. I'm 57. I'm not sure if I want to go through the withdrawls. ....

  • You asked what you could take instead of the Mirapex, and since you seem to have tried everything else i only know of the opiates which many use for RLS both sides of the pond and in some other countries too. I can only tell you that the Mirapex is not working as you know its not. So, i havent anything else i can suggest for you.

  • You asking what you should take instead of Mirapex and I am just telling you to lowen the dose and you will find that it will help a lot.

You may also like...